Some summation theorems and transformations for q-series

Mourad E.H. Ismail, Mizan Rahman, Sergei K. Suslov

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

We introduce a double sum extension of a very well-poised series and extend to this the transformations of Bailey and Sears as well as the 6φ5 summation formula of F. H. Jackson and the q-Dixon sum. We also give q-integral representations of the double sum. Generalizations of the Nassrallah-Rahman integral are also found.

Original languageEnglish (US)
Pages (from-to)543-567
Number of pages25
JournalCanadian Journal of Mathematics
Volume49
Issue number3
DOIs
StatePublished - Jun 1997
Externally publishedYes

    Fingerprint

Keywords

  • Al-Salam-Chihara polynomials
  • Balanced series
  • Basic hypergeomctric series
  • Integral representations
  • Very well-poised series

ASJC Scopus subject areas

  • Mathematics(all)

Cite this